# SDR 2006FA0001235

- Difficulty date: December 27, 2006
- Submitted: December 27, 2006
- Operation: General aviation
- Aircraft: N19HP
- Make and model: Cessna 182T
- Aircraft serial: 18281266
- Aircraft time: 1,300 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,300 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: LW19001
- Part serial: L2895948B
- Condition: Stuck
- Part time: 1,300 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED COMPRESSION CHECK ON ENGINE AND HAD 5/80 PSI ON NR 6 CYL, STAKED EXHAUST VALVE AND GOT 78/80. PERFORMED SB 388C AND HAD TO REAM VALVE GUIDES TO GET WITH-IN LIMITS OF SB.  IT WAS ONLY 200 HRS SINCE LAST SB COMPLIANCE.
